Pennsylvania, 2014Damaging Wind in Pennsylvania, June 8, 2014
June 8, 2014 · NWS CTP · 1 event in 1 county or zone
A well-defined upper level short wave trough moved from OH into PA during the afternoon. An associated surface low over western OH and trailing cold front moved across this area and promoted thunderstorm development over the upper OH valley into western PA.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A well-defined upper level short wave trough moved from OH into PA during the afternoon. An associated surface low over western OH and trailing cold front moved across this area and promoted thunderstorm development over the upper OH valley into western PA. An isolated severe storm produced wind damage in Somerset County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 8, 3:19 PM EST, 56 minutes earlier.
Area forecast discussion, Jun 8, 3:19 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT SUN JUN 8 2014
.SYNOPSIS...
AN APPROACHING AREA OF LOW PRESSURE AND FRONTAL BOUNDARY WILL
CREATE FREQUENT SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE
STATE LATE TODAY AND EARLY TONIGHT...FOLLOWED BY AREAS OF RAIN AND
DRIZZLE LATER TONIGHT AND MONDAY MORNING. A WEAK RIDGE OF HIGH
PRESSURE WILL NOSE SOUTHEAST INTO THE REGION FOR LATE MONDAY AND
TUESDAY. CONDITIONS WILL BECOME UNSETTLED AGAIN FOR THE MID TO
LATE WEEK PERIOD.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ELONGATED AND SLOWLY WEAKENING /1008 MB/ SFC LOW WAS LOCATED NEAR
KZZV AT 1930Z AS MOVING TOWARD THE ENE.
THE LEADING EDGE OF AN INITIAL BAND OF SHOWERS AND A FEW TSRA HAS
IS APPROACHING THE SUSQ VALLEY AND WILL CONTINUE TO MAINTAIN ITS
CURRENT STRENGTH OR WEAKEN SLIGHTLY AS IT MOVES INTO SOMEWHAT
DRIER PWAT AIR.
FURTHER WEST...THE INITIAL ROUND OF CONVECTION WARMED THE MID
LEVELS A FEW DEG C BUT MOISTENED UP THE LOW LEVELS INVOF THE BEST
LLVL SHEAR. BREAKS IN THE CLOUD COVER JUST AHEAD OF THE SFC LOW
WILL HELP TO RAMP THE INSTABILITY BACK UP TO MODERATE LEVELS AND
CREATE A NORTH/SOUTH RIBBON OF 0-1KM EHI IN THE 1-2 M2/S2 RANGE
THROUGH 22-23Z TO THE WEST OF A KELZ...TO KUNV AND KHGR LINE.
ANY TSRA THAT CAN DEVELOP SOME SUBSTANTIAL/50 DBZ CORES UP TO A
FEW KFT ABOVE THE -20C LEVEL COULD COMBINE WITH THE GREATER LLVL
SHEAR AND LOWERED LCLS ACROSS THE ALLEGHENIES TO PRODUCE A FEW
LOW-TOPPED SUPERCELLS.
SPC RECENTLY UPGRADED TO A SLIGHT RISK ACROSS ERN OHIO AND WRN
PENN FOR THEIR DAY 1 OUTLOOK. CONSIDERING THE INCREASING 0-1KM AND
DEEP LAYER SHEAR TO 20-30 KTS FROM THE SOUTH THIS AFTERNOON...A
RATHER BROAD LOOP HODOGRAPH...AND THE AFOREMENTIONED NORTH-SOUTH
CORRIDOR OF EHI/S BETWEEN 1-2 M2/S2...A MARGINAL SEVERE THREAT
EXISTS ACROSS APPROXIMATELY THE WRN HALF OF THE CWA FOR 0.75-1.0
INCH HAIL...LOCALIZED DAMAGING MICROBURSTS.../AND EVEN AN ISOLATED
TORNADO IN THE REGION BOUNDED BY KUNV...KAOO...KJST...KDUJ AND
KBFD/.
HIGH TEMPS HAVE BEEN REACHED IN MOS SPOTS OVER THE PAST HOUR OR SO
AND READINGS WILL STAY STEADY OR FALL UP TO SEVERAL DEG F LATE
TODAY AS THE SHOWERS AND SCATTERED TSRA MOVE ACROSS THE FCST AREA.
THE CONVECTIVE PRECIP WILL GRADUALLY TRANSITION INTO MORE OF A
STRATIFORM REGIME WITH PERIODS OF LIGHT TO MODERATE RAIN...DRIZZLE
AND RIDGE-SHROUDING FOG LATER TONIGHT THROUGH AT LEAST MONDAY
MORNING AS THE SFC/UPPER TROUGH SLOWS TO A CRAWL ACROSS NERN PENN
TWD DAYBREAK.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
QUASI STNRY WEAK SFC LOW /1011 MB/ AND UPPER TROUGH LOCATED
ACROSS NERN PENN MONDAY WILL COMBINE WITH A BAND OF 850-700 MB
FGEN AND COLD CONVEYOR BELT TO CONTINUE EXTENSIVE CLOUD COVER AND
PERIODS OF RAIN/DRIZZLE ACROSS THE NE THIRD-HALF OF OUR CWA UNTIL
16-18Z MONDAY. ACROSS THE REGION WEST OF A KBFD TO KUNV AND
KHGR LINE...MORNING CLOUDS WITH SCATTERED SHOWERS /AND AREAS OF
FOG/DRIZZLE ACROSS THE HIGHER TERRAIN/ WILL YIELD TO SOME
IMPROVEMENT BY LATE AFTERNOON.
24-30 HOUR BASIN AVERAGE RAINFALL TOTALS FROM THIS STORM WILL
RANGE FROM 1-1.25 INCHES ACROSS THE NCENT MTNS...TO BETWEEN
0.5-0.75 OF AN INCH IN THE SOUTH.
HIGH TEMP FCST OF UPPER 60S TO AROUND 70F IN THE NORTH...AND MID
TO UPPER 70S IN THE SOUTHERN VALLEYS MAY BE A BIT OPTIMISTIC.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A WEAK NEGATIVELY TILTED MID LEVEL TROUGH WILL MOVE THROUGH THE
REGION MONDAY EVENING...THIS SHOULD ALLOW ANY ONGOING CONVECTION
TO LINGER UNTIL AROUND 06Z...THE UPPER LEVEL PATTERN WILL
FLATTEN INTO TUESDAY MORNING...WHICH WILL STIFLE ANY
PRECIPITATION...AND WITH ANY LINGERING MOISTURE ALLOW FOR PATCHY
FOG/LOW STRATOCU. TUESDAY WILL SEE A SHIFT TO SOUTHWESTERLY
FLOW...BRINING CONSIDERABLE MOISTURE ADVECTION LATE TUESDAY. A
WEAK RIDGE WILL BE BUILDUBG OVER THE REGION TUESDAY INTO
WEDNESDAY WHICH COULD STIFLE MOST CONVECTION...HOWEVER A NEARLY
POSTIVELY TILTED TROUGH AT 850MB AND A SFC TO 850MB
BOUNDARY...COUPLED WITH DAYTIME HEATING AND INCOMING MOISTURE
COULD ALLOW FOR AFTERNOON PRECIPITATION. KEEPT THE SCT
SHOWERS/ISOLATED AFTERNOON TSRA IN THE FORECAST. THIS WEAK FLOW
WILL CONTINUE INTO WEDNESDAY AS IT MOVES EASTWARD...AND IN ITS
WAKE A DEEP TROUGH WILL PROPAGATE THROUGH PA LATE THURSDAY INTO
FRIDAY.
A WARM BOUNDARY...OUT AHEAD OF THIS DEEP UPPER LEVEL TROUGH WILL
BRING THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS AS THE
FLOW VEERS AROUND TO THE SOUTHWEST AND A WELL- DEFINED UPPER
TROUGH SHEARS NEWD FROM THE MID MISS VALLEY. AS THIS IS PUSHED
EASTWARD...A SLOW- MOVING SFC COLD FRONT WILL PROPAGATE ACROSS
THE OHIO VALLEY AND THROUGH CENTRAL PENN LATE THU INTO FRIDAY.
THERE IS SOME VARIATION ON THE TIMING AND STRENGTH IN THE
MODELS...BUT HAVE TIMED THE BEST CHC FOR SHOWERS AND TSRA FOR THE
AFTERNOON AND EARLY EVENING HOURS. WILL WAIT FOR SMALLER SCALE
FEATURES BY MEDIUM RANGE MODELS AND ENSEMBLES.
DRIER AIR WITH LOWER HUMIDITY AND A BUILDING RIDGE WILL BRING
NEAR NORMAL TEMPS AND CLEARING SKIES FOR NEXT WEEKEND.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
WIDESPREAD VFR CONDS EXPECTED THROUGH AT LEAST EARLY AFTERNOON
ACROSS THE EASTERN HALF OF PENN...WHILE A GROWING LINE OF SHOWERS
AND TSRA WITH PERIODS OF MVFR CIGS AND VSBYS OVERSPREADS MOST OF
THE CENTRAL AND WRN PENN AIRFIELDS BEFORE 18Z.
SHRA/TSTMS ACCOMPANIED AND FOLLOWED BY MVFR RESTRICTIONS WILL
BECOME LKLY ACRS THE WRN AIRSPACE/ZOB SECTOR BY 21Z. EXPECT THE
CONVECTION AND SIMILAR FLYING RESTRICTIONS TO SPREAD EWD INTO THE
ERN 1/2 OF THE AIRSPACE/ZNY SECTOR BY 21-23Z TODAY.
A FEW STG-SVR STORMS WILL BE POSSIBLE OVER THE WRN PRTNS OF THE
AIRSPACE DURING THE AFTN HOURS TODAY. LOWER CIGS WITH PERIODS OF
RAIN/SHOWERS ARE LKLY TO LINGER THROUGH MUCH OF MONDAY MORNING
/AND PERHAPS INTO THE AFTERNOON HOURS/ AS THE LOW STALLS OUT OVER
THE MID-ATLANTIC REGION.
OUTLOOK...
SUN...PM SHWRS/TSTMS/MVFR WEST...SPREADING EAST THIS EVENING.
MON...OCNL -RA/SHRA AND LOW-END VFR TO MVFR CIGS LKLY.
TUE...VFR/MVFR CIGS. SCT SHRA/TSTMS. WED...VFR WITH SCT
SHRA/TSTMS. THU...VFR WITH NMRS SHRA/TSTMS LKLY.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jun 8, 2:24 PM EST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 PM EDT SUN JUN 8 2014
PAZ027-028-036-037-041-042-046-049>053-056>059-063>066-091930-
MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
324 PM EDT SUN JUN 8 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ004>006-010>012-017>019-024>026-033>035-045-091930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-SOUTHERN CLINTON-
324 PM EDT SUN JUN 8 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION LATE THIS
MORNING AND THIS AFTERNOON. A FEW STORMS COULD PRODUCE DAMAGING
WINDS. WHILE UNLIKELY...TORNADOES ARE NOT OUT OF THE QUESTION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 12:58 PM EST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EDT SUN JUN 8 2014
PAZ004-005-010-081900-
MCKEAN PA-WARREN PA-ELK PA-
158 PM EDT SUN JUN 8 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 158 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR RUSSELL TO NEAR JAMES CITY...AND MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SCANDIA AROUND 200 PM EDT.
KANE...WETMORE AND JAMES CITY AROUND 210 PM EDT.
WILCOX AROUND 220 PM EDT.
KINZUA BRIDGE STATE PARK AROUND 240 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLARENDON...MOUNT
JEWETT...STARBRICK...UNIVERSITY OF PITTSBURGH - BRADFORD...LEWIS
RUN...ELDRED AND BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4200 7835 4170 7821 4167 7821 4150 7894
4152 7896 4162 7896 4163 7907 4180 7925
4199 7922
TIME...MOT...LOC 1758Z 245DEG 24KT 4199 7912 4159 7892
LAMBERTSpecial weather statement, Jun 8, 2:26 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT SUN JUN 8 2014
PAZ005-006-011-082030-
MCKEAN PA-CAMERON PA-POTTER PA-
326 PM EDT SUN JUN 8 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 325 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SIZERVILLE...MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
KEATING SUMMIT AROUND 340 PM EDT.
ROULETTE AROUND 350 PM EDT.
COUDERSPORT AROUND 400 PM EDT.
DENTON HILL STATE PARK AROUND 410 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SKI DENTON SKI AREA...
SWEDEN VALLEY...OSWAYO AND AUSTIN.
THIS STORM CONTAINS SOME WEAK ROTATION AND MAY INTENSIFY...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4179 7763 4152 7818 4151 7836 4159 7842
4160 7842 4163 7845 4200 7814 4200 7808
TIME...MOT...LOC 1925Z 226DEG 25KT 4161 7823
LAMBERTSpecial weather statement, Jun 8, 3:34 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT SUN JUN 8 2014
PAZ024-082130-
CAMBRIA PA-
434 PM EDT SUN JUN 8 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 433 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
NEW FLORENCE...MOVING EAST NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WESTMONT...ELIM...SOUTHMONT AND FERNDALE AROUND 450 PM EDT.
JOHNSTOWN...WINDBER...BELMONT...GEISTOWN...DALE...EAST CONEMAUGH...
PAINT...SCALP LEVEL AND DAISYTOWN AROUND 500 PM EDT.
VINCO...SALIX-BEAUTY LINE PARK...SOUTH FORK...SIDMAN...ST. MICHAEL
AND EHRENFELD AROUND 510 PM EDT.
BEAVERDALE-LLOYDELL AND DUNLO AROUND 520 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SPRING HILL...
LORAIN...SUMMERHILL...MT. ALOYSIUS COLLEGE...BROWNSTOWN...JOHNSTOWN
FLOOD NATIONAL MEMORIAL HISTORIC SITE...WILMORE...MUNDYS CORNER...
JOHN MURTHA JOHNSTOWN-CAMBRIA COUNTY AIRPORT AND UNIVERSITY OF
PITTSBURGH - JOHNSTOWN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4043 7895 4053 7853 4047 7854 4044 7856
4037 7856 4032 7863 4025 7865 4024 7866
4024 7886 4029 7893 4029 7905
TIME...MOT...LOC 2033Z 257DEG 22KT 4031 7909
LAMBERTSpecial weather statement, Jun 8, 4:11 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT SUN JUN 8 2014
PAZ004-005-010-082145-
MCKEAN PA-WARREN PA-ELK PA-
511 PM EDT SUN JUN 8 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 510 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR RUSSELL TO NEAR BALLTOWN TO NEAR CLARION...
AND MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
RUSSELL AROUND 520 PM EDT.
SHEFFIELD AND SCANDIA AROUND 530 PM EDT.
WETMORE AND LUDLOW AROUND 540 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LEWIS RUN...
CLARENDON...MOUNT JEWETT...BRADFORD AIRPORT...STARBRICK AND
UNIVERSITY OF PITTSBURGH - BRADFORD.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4200 7865 4185 7862 4125 7872 4138 7897
4135 7909 4142 7910 4143 7906 4145 7906
4144 7896 4162 7896 4163 7920 4200 7926
TIME...MOT...LOC 2110Z 238DEG 18KT 4196 7921 4164 7914 4121 7926
LAMBERTThunderstorm Wind, Somerset
- When
- June 8, 4:15 PM EST
- Where
- Somerset County, 2.23 mi WNW of Brotherton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 39.980, -79.010
Thunderstorm winds estimated near 60 mph knocked down trees along Listie Road in Somerset Township.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, June 8 to 11, 20142 deaths · 1 event
- Flash Flooding and Hail in Mississippi, June 8 to 10, 2014$1.8 million · 1.75 in hail · 52 events
- Tornadoes and Flash Flood in Colorado, June 8, 20141 injured · $36,000 · EF2 · 14 events
- Tornadoes and Hail in New Mexico, June 8, 2014$105,000 · EF1 · 22 events
- Tornado and Damaging Winds in West Virginia, June 8, 2014$100,000 · EF1 · 9 events
- Flash Flooding in New York, June 8, 2014$235,000 · 8 events
- Damaging Wind in West Virginia, June 8, 2014$255,000 · 70 kt wind · 1 event
- Tornado and Damaging Winds in Georgia, June 8, 2014$156,000 · EF0 · 4 events
- Hail and Damaging Winds in Florida, June 8, 20142 injured · $20,000 · 1 in hail · 21 events
- Flash Flooding and Hail in Mississippi, June 8 to 9, 20141 injured · $20,000 · 2.5 in hail · 18 events
- Hail and Lightning Strikes in Florida, June 8, 2014$50,000 · 1 in hail · 3 events
- Wildfire in Washington, June 8 to 9, 2014$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 514447.